Last year I was given 40mg of Claravis (generic Accutane) to take one day then 80mg the next alternating. Within 2 months my hair fell out, cholesterol was high and skin was tearing. I am a 42 year old caucasian female with hormonal cystic breakouts and weigh 105 pounds. I was on Accutane 20 years ago, worked great with no side effects and lasted about 15 years. Do you think this time the dose was too high or the Claravis causes more side effects? (I had to go off this time before any results)
Accutane Dose Too High?
- Minneapolis, MN
- 6 years ago
No doctor answers yet
- 4 comments
You might also like...
Sores Around Ears & Droopy Saliva Gland After Facelift? (photo) 7 doctor answers
Excessive Muscle Tension After Mini Facelift 5 doctor answers
2 months post op Minilift, I have swelling in front of both ears... 2 doctor answers
Treatment and Timeframe for Leaking Parotid After Facelift 6 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Accutane PicturesBefore & afters from doctors (20)
Photos from the community
- 1 comment
- 3 likes